# SDR CA070227013

- Difficulty date: February 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Part number: 973321920
- Condition: Stuck
- Location: Caution Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN RESETING THE CAUTION LIGHT, IT WOULD OCCASIONALY STICK ON. THE CAUTION LIGHT ASSY WAS REPLACED WITH NEW. (TC NR 20070227013)
